# SDR R61A2024012600053

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 22,317 hours, 15,230 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Mau
- Condition: Failed
- Location: Nr 1 B
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AC BUS 1 OFF, DC BUS 1 OFF, AVNX MAU 1B FAIL, EFIS SCREEN 1 AND 4 INOP.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. AFTER LANDING, ELEVATOR LH FAIL, RUDDER FAIL, TERRAIN FAIL, RAT FAIL. RESET AIRCRAFT POWER, ALL FAULTS CLEARED.
